Home > Research > Analysis > Publications & Outputs
View graph of relations
  1. Published

    The ratio between the tail of a series and its approximating integral.

    Jameson, G. J. O., 1/04/2003, In: Journal of Inequalities in Pure and Applied Mathematics. 4, 2, p. 1-12 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  2. Published

    The Radical of the Bidual of a Beurling Algebra

    White, J., 1/09/2018, In: The Quarterly Journal of Mathematics. 69, 3, p. 975-993 19 p.

    Research output: Contribution to journalJournal articlepeer-review

  3. Published

    The q-concavity constants of Lorentz sequence spaces and related inequalities.

    Jameson, G. J. O., 01/1998, In: Mathematische Zeitschrift. 227, 1, p. 129-142 14 p.

    Research output: Contribution to journalJournal articlepeer-review

  4. Published

    The probability of extinction of a dynamic epidemic model

    Neal, P. J., 03/2012, In: Mathematical Biosciences. 236, 1, p. 31-35 5 p.

    Research output: Contribution to journalJournal articlepeer-review

  5. Published

    The prime number theorem.

    Jameson, G. J. O., 2003, England: Cambridge University Press. 252 p. (London mathematical society student texts 53)

    Research output: Book/Report/ProceedingsBook

  6. Forthcoming

    The parabolic algebra revisited

    Power, S. & Kastis, E., 9/12/2021, (Accepted/In press) In: Israel Journal of Mathematics.

    Research output: Contribution to journalJournal articlepeer-review

  7. Published

    The parabolic algebra on Lp spaces

    Kastis, E. M., 1/11/2017, In: Journal of Mathematical Analysis and Applications. 455, 1, p. 698-713 16 p.

    Research output: Contribution to journalJournal article

  8. Published

    The order of large random permutations with cycle weights

    Storm, J. & Zeindler, D., 5/12/2015, In: Electronic Journal of Probability. 20, 34 p., 126.

    Research output: Contribution to journalJournal article

  9. Published

    The operator algebra generated by the translation, dilation and multiplication semigroups

    Kastis, L. & Power, S., 27/09/2015, In: Journal of Functional Analysis. 269, p. 3316-3335 19 p.

    Research output: Contribution to journalJournal articlepeer-review

  10. Published

    The number of zeros of a sum of fractional powers.

    Jameson, G. J. O., 8/06/2006, In: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 462, 2070, p. 1821-1830 10 p.

    Research output: Contribution to journalJournal articlepeer-review

Previous 1 2 3 4 5 6 7 8 ...55 Next

Back to top